# SDR CA151015011

- Difficulty date: July 23, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Snias AS350B3
- Aircraft time: 4,180 hours
- Engine: Tmeca ARRIEL2B1
- System (JASC): 3340 · Exterior Lighting
- Part: Power Supply
- Part number: 356H2802
- Condition: Inoperative
- Location: Anti Collision
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) POWER SUPPLY WOULD STOP WORKING AFTER 15-20 MINUTES INTO FLIGHT, THE PULSE WOULD STOP BEING GENERATED AND THE ANTI COLLISION LIGHT WOULD STAY DIMLY LIT. REPLICATED SCENARIO IN HANGAR WITH GROUND POWER ON FOR 15 MINUTES,  LIGHTLY TAPPED POWER SUPPLY BOX AND THE LIGHT WOULD STOP WORKING. 2 POWER SUPPLIES ON THIS ACFT AND 1 POWER SUPPLY ON ANOTHER ACFT WITH SAME PROBLEM.
